A gay skin condition probably caused by all the crap the FDA let's food distributors put in our food that causes red bumps to come up on your face, back, chest, and sometimes your arms. Sometimes acne is so bad that some people (Like me) have to go on Accutane only to be let down by it 5 months later because your acne is so severe and you got conjuctivitis and bloody pores for nothing.
Dermatologist: Okay, well since the Proactive, the deoxyzyfane and the other thing I can't pronounce hasn't worked for your acne for more than a month, I guess I'll put you on something else...
Dermatologist: It's called Profynozylophate (Cough) Accutane (Cough)
Dermatologist: Side effects are nothing, just you might contract conjunctivitis (Cough) or have your pores bleed, lose some hair, or in some rare causes might die since it nukes your face.
Bobbie: I didn't hear anything you said
Dermatologist: Well it wasnt important anyway so when can we get you on it?
Prices shown in USD.
Type your email address below to get our free Urban Word of the Day every morning!
Emails are sent from email@example.com. We'll never spam you.